# SDR AALA20061007

- Difficulty date: November 7, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - CEILING EMERGENCY LIGHTS BETWEEN SEAT ROWS 15 AND 21 INOPERATIVE.  RECYCLED POWER FOR CEILING EMERGENCY LIGHTS BETWEEN SEAT ROWS 15 ANDF 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
